MAUDE Adverse Event Report: DENTSPLY LLC 25K FSI-SLI-10S INSERT,PKD; SCALER, ULTRASONIC

DENTSPLY LLC 25K FSI-SLI-10S INSERT,PKD; SCALER, ULTRASONIC
Catalog Number 80392
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a 25k fsi-sli-10s insert,pkd allegedly insert gets hot.No injury reported.
 
Additional Manufacturer Narrative
Return qty.(b)(4), 25k fsi-sli-10s-lc, (b)(6) bul per manufacture date.Test method / gp005-wi02.Inductance: gauge id# 5349 due: 12/31/2026 result: 3.07.Meets spec does not meet spec n/a.Tip condition: - meets spec does not meet spec n/a.Stack condition meets spec does not meet spec n/a.Tested on: g130 gage id# 9625 due date: (b)(6) 2026 set pressure: 35 psi.Water flow: output rate: 35 psi - meets spec does not meet spec n/a.Spray pattern: - meets spec does not meet spec n/a.Water leak: hp sealing ring proximal ring distal ring.Seam leak n/a.Vibration: - meets spec does not meet spec n/a.Grip condition: meets spec does not meet spec n/a.Other visual observation: insert is good, no fault found.Tip temperature within acceptable range.Insert was tested on a digital thermometer i.D.#6116a.Due date: (b)(6) 2025.The temperature was 84.6 °f, no fault found with temperature.The specifications state the temperature is not to exceed 118.4°f.(per frs ¿ 9175 (rev.9).Alleged event: confirmed - not confirmed.

Brand Name
25K FSI-SLI-10S INSERT,PKD
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22706808
Report Number2424472-2025-00246
Device Sequence Number21207887
Product Code ELC
UDI-Device IdentifierD003803921
UDI-PublicD003803921
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K033705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number80392
Device Lot Number24353
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/01/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown